# SDR UPS08853314

- Difficulty date: September 5, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,329 hours, 50,041 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 4ALT- STRINGER 51 CRACKED BETWEEN XM 408 AND XRS 463 ACESS THRU 505B.  REMOVED AND REPLACED STRINGER SECTION IAW SRM 51-1-20D, 57-2-2 FIG 3D, 51-3-0.
